Volume 18, Number 2 (2020)
12 articles
-
Ideals on Generalized Topological Spaces
-
Analysis of Quasistatic Frictional Contact Problem with Subdifferential Form, Unilateral Condition and Long-Term Memory
-
A Note on Generalized Indexed Product Summability
-
Birkhoff Normal Forms for Born-Oppenheimer Operators
-
Nonlinear (m, p)-Isometric And (2, p)-Concave Mappings on Complex Normed Spaces
-
Attitudes and Repurchase Intention of Consumers Towards Functional Foods in Ho Chi Minh City, Vietnam
-
The Analytical Solution of Telegraph Equation of Space-Fractional Order Derivative by the Aboodh Transform Method
-
Certain Subfamily of Harmonic Functions Related to Salagean q-Differential Operator
-
Semiclassical Resonances via Meromorphy of the Resolvent and the S-Matrix
-
Fuzzy Ideals on Ordered AG-Groupoids
-
N Wave and Periodic Wave Solutions for Burgers Equations
-
Generalizations of Minkowski and Beckenbach-Dresher Inequalities and Functionals on Time Scales